# SDR SWIA2019080146109

- Difficulty date: June 6, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 45,492 hours, 39,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT HAND FLOOR SILL FS409.00+96 - FS409.00+128.  C-CHECK.   REPAIRED LEFT HAND FLOOR SILL IAW REO AND SRM.
